# SDR HNAA2020121700363

- Difficulty date: November 12, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N627AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145121
- Aircraft time: 46,283 hours, 43,396 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Chafed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED CHAFE ON CARGO DOOR INNER SKIN AT HB4 AND VB3 FOUND TO BE OUT OF LIMITS, REQUIRES REPAIR REFERENCE EMB 145 SRM 52-30-01 ITEM 12.  REPAIRED BLENDED CHAFE ON CARGO DOOR INNER SKIN AT HB4 AND VB3, IAW PIEDMONT EO1-52-20-0435.
